Identification of parameters in delay equations with state-dependent delays

Ferenc Hartung, Janos Turi

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)1303-1318
Number of pages16
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number11
Publication statusPublished - Dec 1997


  • Equations with piecewise constant arguments
  • Euler-method
  • Numerical approximation
  • Parameter identification
  • State-dependent delays

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this